Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 35, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 17, 2016, 6:10 AM CDT for Parker County, Tarrant County, Texas. It was in force for 65 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 17, 2016, 6:10 AM CDT (11:10 UTC)
- Expired
- Mar 17, 2016, 7:15 AM CDT
- In force
- 65 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Parker County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 21 km from the middle of the area, began a volume at 11:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 17, 6:58 AM CDT | HAIL 1.25 | White Settlement, TX | 1.25 INCH IN WHITE SETTLEMENT |
| Mar 17, 6:59 AM CDT | HAIL 1.25 | White Settlement, TX | HALF DOLLAR SIZE HAIL I-30 AND LAS VEGAS TRAIL |
| Mar 17, 7:00 AM CDT | HAIL 2 | Fort Worth, TX | MEDSTAR HQ REPORTS 11 AMBULANCES TAKEN OUT OF SERVICE DUE TO HAIL DAMAGE WHILE IN FIELD. 12 MORE AT HQ DAMAGED AND OUT OF SERVICE. HAIL SIZE ESTIMATED AT AROUND 2 INCHES |
| Mar 17, 7:08 AM CDT | HAIL 1 | Fort Worth, TX | 1 INCH SIZE HAIL IN DOWNTOWN FORT WORTH |
| Mar 17, 7:15 AM CDT | HAIL 2.5 | Fort Worth, TX | 2.5 INCH HAIL AROUND TCU CAMPUS |
| Mar 17, 7:18 AM CDT | HAIL 2 | Fort Worth, TX | HEN EGG SIZE HAIL IN WEST FORT WORTH AT HULEN AND VICKERY |
| Mar 17, 7:20 AM CDT | HAIL 1.25 | Fort Worth, TX | HALF DOLLAR SIZE HAIL IN FORT WORTH AT HULEN AND BELLAIRE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 48 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 11.2 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2858 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
330
WUUS54 KFWD 171110
SVRFWD
TXC367-439-171215-
/O.NEW.KFWD.SV.W.0035.160317T1110Z-160317T1215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
610 AM CDT THU MAR 17 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 715 AM CDT
* AT 610 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUDSON OAKS...
OR NEAR WEATHERFORD...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FORT WORTH...ARLINGTON...GRAND PRAIRIE...MANSFIELD...EULESS...BEDFORD...
GRAPEVINE...HALTOM CITY...KELLER...COPPELL...HURST...BURLESON...
SOUTHLAKE...WEATHERFORD...WATAUGA...COLLEYVILLE...BENBROOK...SAGINAW...
WHITE SETTLEMENT AND CROWLEY.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35W BETWEEN MILE MARKERS 38 AND 67.
INTERSTATE 20 BETWEEN MILE MARKERS 406 AND 453.
INTERSTATE 30 BETWEEN MILE MARKERS 1 AND 31.
INTERSTATE 820 BETWEEN MILE MARKERS 1 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3298 9703 3259 9704 3255 9705 3256 9754
3269 9783 3300 9782
TIME...MOT...LOC 1110Z 270DEG 33KT 3283 9770
HAIL...1.25IN
WIND...60MPH
$$
302 follow-up statements
539
WWUS54 KFWD 171142
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
642 AM CDT THU MAR 17 2016
TXC367-439-171215-
/O.CON.KFWD.SV.W.0035.000000T0000Z-160317T1215Z/
PARKER TX-TARRANT TX-
642 AM CDT THU MAR 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR EAST CENTRAL PARKER AND TARRANT COUNTIES...
AT 641 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WHITE
SETTLEMENT...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FORT WORTH...ARLINGTON...GRAND PRAIRIE...MANSFIELD...EULESS...BEDFORD...
GRAPEVINE...HALTOM CITY...HURST...WATAUGA...COLLEYVILLE...BENBROOK...
SAGINAW...WHITE SETTLEMENT...FOREST HILL...AZLE...RICHLAND HILLS...RIVER
OAKS...KENNEDALE AND EVERMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3268 9760 3286 9760 3291 9703 3259 9704
3255 9705 3255 9708
TIME...MOT...LOC 1141Z 268DEG 25KT 3276 9748
HAIL...1.25IN
WIND...60MPH
$$
30819
WWUS54 KFWD 171200
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
700 AM CDT THU MAR 17 2016
TXC367-171210-
/O.CAN.KFWD.SV.W.0035.000000T0000Z-160317T1215Z/
PARKER TX-
700 AM CDT THU MAR 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PARKER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3265 9750 3283 9747 3289 9704 3259 9704
3255 9705 3255 9708
TIME...MOT...LOC 1200Z 277DEG 22KT 3273 9739
$$
TXC439-171215-
/O.CON.KFWD.SV.W.0035.000000T0000Z-160317T1215Z/
TARRANT TX-
700 AM CDT THU MAR 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR CENTRAL TARRANT COUNTY...
AT 700 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WESTWORTH
VILLAGE...OR OVER RIVER OAKS...MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FORT WORTH...ARLINGTON...GRAND PRAIRIE...MANSFIELD...EULESS...BEDFORD...
GRAPEVINE...HALTOM CITY...HURST...WATAUGA...COLLEYVILLE...BENBROOK...
SAGINAW...WHITE SETTLEMENT...FOREST HILL...RICHLAND HILLS...RIVER OAKS...
KENNEDALE...EVERMAN AND SANSOM PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3265 9750 3283 9747 3289 9704 3259 9704
3255 9705 3255 9708
TIME...MOT...LOC 1200Z 277DEG 22KT 3273 9739
HAIL...1.50IN
WIND...60MPH
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 3:32 AM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Mar 17, 3:32 AM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 332 AM CDT THU MAR 17 2016 .DISCUSSION... ISOLATED THUNDERSTORMS WHICH DEVELOPED OVERNIGHT ACROSS THE NORTHWEST COUNTIES SHOULD CONTINUE NORTH OF THE I-20 CORRIDOR THROUGH THE EARLY MORNING HOURS. ACTIVITY IS ASSOCIATED WITH A MID LEVEL DISTURBANCE AND IS WORKING ITS WAY EAST ON THE NORTH SIDE OF A WARM FRONT. THE FRONT APPEARED TO EXTEND ALONG A LINE FROM BRECKENRIDGE TO PALESTINE DURING THE PAST FEW HOURS. ELEVATED INSTABILITY CURRENTLY IN PLACE WILL LIKELY PERSIST AS THESE CELLS WORK THEIR WAY EAST INTO THE DALLAS-FORT WORTH AREA...SO AN OUTSIDE CHANCE OF LARGE HAIL WILL CONTINUE THROUGH SUNRISE. STORMS MAY WEAKEN BEFORE REACHING THE METROPLEX...BUT WILL STILL POSE A THREAT FOR AT LEAST SMALL HAIL...LIGHTNING AND BRIEF HEAVY RAIN. THERE WILL LIKELY BE A TRANSITION FROM THE ELEVATED STORMS NORTH OF THE I-20 REGION TO SURFACE BASED CONVECTION SOUTH OF THE WARM FRONT THIS AFTERNOON. GOOD INSTABILITY WILL BE IN PLACE ACROSS THE SOUTHERN HALF OF THE REGION...BUT WEAKER SHEAR SHOULD PRECLUDE WIDESPREAD SEVERE WEATHER THIS AFTERNOON. STILL..A FEW STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL. SHOWERS AND STORMS WILL SHIFT EAST OF THE REGION THIS EVENING AS THE IMPULSE RACES TOWARDS THE MISSISSIPPI VALLEY. THE WARMER AIRMASS SOUTH OF THE BOUNDARY WILL KEEP LOW TEMPERATURES IN THE 60S ACROSS THE SOUTHERN COUNTIES OVERNIGHT. LOWS TONIGHT WILL BE ABOUT 10 DEGREES OR SO COOLER ON THE NORTH SIDE OF THE FRONT. A SHORTWAVE TROUGH WILL DROP SOUTHEAST THROUGH THE CENTRAL PLAINS TONIGHT AND FRIDAY. THIS WILL SEND A COLD FRONT SOUTH THROUGH THE REGION FRIDAY...ALONG WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. THE BEST CHANCE FOR CONVECTION WILL BE DURING THE AFTERNOON HOURS ON FRIDAY WHEN THE BEST INSTABILITY WILL OCCUR IN ADVANCE OF THE FRONT. A FEW STORMS WILL BE CAPABLE OF LARGE HAIL. DAMAGING WINDS COULD ALSO OCCUR IF CONVECTION BECOMES ORGANIZED ALONG THE ADVANCING FRONT. THE BEST POTENTIAL FOR STRONG TO POSSIBLY SEVERE STORMS WILL EXIST OVER THE SOUTHERN HALF OF THE REGION WHERE MOISTURE AND INSTABILITY WILL BE HIGHEST. COOLER AND DRIER AIR BEHIND THE FRONT AND SUBSIDENCE ON THE BACK SIDE OF THE SHORTWAVE WILL BRING AN END TO OUR RAIN CHANCES LATE FRIDAY EVENING. WE WILL KEEP SOME LOW POPS ACROSS THE SOUTHERN-MOST COUNTIES EARLY SATURDAY DUE TO THE POSSIBILITY OF A FEW LINGERING SHOWERS. BELOW-NORMAL TEMPERATURES ARE EXPECTED OVER THE WEEKEND WITH LOWS IN THE 30S AND 40S AND HIGHS IN THE 50S AND 60S. UPPER LEVEL RIDGING WILL PROVIDE A WARM-UP DURING THE FIRST HALF OF NEXT WEEK...THEN THE NEXT STORM SYSTEM WILL BRING RAIN CHANCES BACK TO THE AREA ABOUT A WEEK FROM TODAY. 30 && .AVIATION... /ISSUED 1152 PM CDT WED MAR 16 2016/ /6Z TAFS/ VFR CONDITIONS PREVAIL ACROSS MOST OF THE AREA AS OF NOW BUT THE WARM FRONT CONTINUES TO EDGE NORTHWARD WITH MVFR CIGS AND VISIBILITY NOT FAR BEHIND. WACO WILL LIKELY FALL TO MVFR HERE SHORTLY AS THE FRONT SPREADS NORTH. THERE WAS ONE SHOWER THAT DEVELOPED WEST OF BRECKENRIDGE OVER THE LAST COUPLE OF HOURS BUT THERE HAS BEEN NO SIGN OF ADDITIONAL CONVECTION. THE LATEST MODEL GUIDANCE CONTINUES TO DEVELOP ADDITIONAL SHOWERS AND THUNDERSTORMS LATER TONIGHT...MAINLY WEST OF THE MAJOR METROPLEX AIRPORTS. THESE WILL LIKELY TRACK SOUTHEAST THROUGH EARLY MORNING. WILL CONTINUE WITH THE VCTS THROUGH THE EARLY MORNING HOURS AT THE METROPLEX AIRPORTS. OTHERWISE...MVFR CONDITIONS ARE EXPECTED TO PREVAIL MUCH OF THE DAY THURSDAY ACROSS NORTH TEXAS...WITH FURTHER DETERIORATION OF CIGS/VIS EXPECTED THURSDAY NIGHT. THERE WILL LIKELY BE SCATTERED SHOWERS THROUGH THE DAY THURSDAY INTO FRIDAY WITH THE POTENTIAL FOR SOME THUNDERSTORMS...BUT COVERAGE AND TIMING IS TOO UNCERTAIN TO PIN DOWN SPECIFICALLY IN THE TAFS. LIGHT SOUTHEAST WINDS WILL BECOME MORE EASTERLY OVERNIGHT INTO THURSDAY. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 56 66 46 59 / 30 40 50 50 10 WACO, TX 73 59 71 47 60 / 50 40 50 60 20 PARIS, TX 69 51 64 43 58 / 30 40 50 50 10 DENTON, TX 66 53 63 43 58 / 30 40 50 50 10 MCKINNEY, TX 68 53 64 44 58 / 30 40 50 50 10 DALLAS, TX 68 57 66 46 59 / 30 40 50 50 10 TERRELL, TX 70 55 67 46 59 / 30 40 50 50 10 CORSICANA, TX 72 59 71 48 60 / 40 40 50 60 20 TEMPLE, TX 75 61 73 48 61 / 50 40 50 60 20 MINERAL WELLS, TX 66 54 63 42 58 / 40 30 50 40 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 17, 5:25 AM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 525 AM CDT THU MAR 17 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 525 AM CDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. MORNING THUNDERSTORMS WILL AFFECT AREAS MAINLY ALONG AND NORTH OF THE I-20 CORRIDOR. THESE STORMS ARE NORTH OF A WARM FRONT AND WILL REMAIN PRIMARILY ELEVATED. AS A RESULT...LARGE HAIL WILL BE THE MAIN THREAT. THIS AFTERNOON...THUNDERSTORMS WILL BE POSSIBLE REGIONWIDE...BUT WILL PRIMARILY IMPACT AREAS SOUTH OF THE I-20 CORRIDOR. IN THE HUMID AIR SOUTH OF THE FRONT...AVAILABLE INSTABILITY WILL ALLOW FOR STRONG UPDRAFTS SUPPORTIVE OF LARGE HAIL. THESE STORMS WILL BE SURFACE-BASED...WHICH MEANS THERE IS ALSO A THREAT OF DAMAGING WINDS. HOWEVER...INADEQUATE SHEAR SHOULD KEEP THE ACTIVITY LARGELY UNORGANIZED...LIMITING THE AREAL EXTENT OF THE SEVERE WEATHER. LATE TONIGHT INTO EARLY FRIDAY MORNING...THUNDERSTORMS MAY REDEVELOP NORTH OF THE FRONT...IN AREAS GENERALLY ALONG AND NORTH OF THE I-20 CORRIDOR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A COLD FRONT WILL MOVE THROUGH NORTH AND CENTRAL TEXAS ON FRIDAY...BRINGING WITH IT ANOTHER CHANCE FOR THUNDERSTORMS. INSTABILITY AND WIND SHEAR APPEAR MARGINAL FOR WIDESPREAD SEVERE WEATHER...BUT STRONG WINDS WILL BE POSSIBLE IF A SQUALL LINE IS ABLE TO DEVELOP ALONG THE ADVANCING FRONTAL BOUNDARY. THUNDERSTORM CHANCES WILL END FROM NORTH TO SOUTH EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON IN AREAS SOUTH OF THE I-20 CORRIDOR. 25
In the hours before
Special weather statement, Mar 17, 4:41 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 441 AM CDT THU MAR 17 2016 TXZ102-171030- WISE TX- 441 AM CDT THU MAR 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WISE COUNTY UNTIL 530 AM CDT... AT 441 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CHICO...OR NEAR BRIDGEPORT...MOVING EAST AT 30 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DECATUR...BRIDGEPORT...ALVORD...CHICO AND LAKE BRIDGEPORT. LAT...LON 3343 9738 3317 9739 3321 9784 3343 9790 TIME...MOT...LOC 0941Z 270DEG 28KT 3330 9776 30
Local storm report, Mar 17, 4:45 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
445 AM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 AM HAIL 4 NE BENBROOK 32.72N 97.40W
03/17/2016 M2.00 INCH TARRANT TX AMATEUR RADIO
SEVERAL HAILSTONES JUST OVER 2 INCHES IN DIAMETER NEAR
BENBROOK TRAFFIC CIRCLE (SW FORT WORTH)Local storm report, Mar 17, 4:47 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
447 AM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 AM HAIL 6 SW FORT WORTH 32.69N 97.41W
03/17/2016 E1.75 INCH TARRANT TX TRAINED SPOTTER
WIND-DRIVEN GOLF BALL HAIL COVERING THE GROUND IN TCU
AREA (FORT WORTH)Special weather statement, Mar 17, 5:19 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
519 AM CDT THU MAR 17 2016
TXZ101-102-116-117-171100-
PALO PINTO TX-PARKER TX-WISE TX-JACK TX-
519 AM CDT THU MAR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PARKER...WISE...
NORTHERN PALO PINTO AND JACK COUNTIES UNTIL 600 AM CDT...
AT 518 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF JACKSBORO...MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3347 9798 3344 9798 3343 9794 3343 9738
3299 9740 3300 9764 3283 9770 3281 9847
3295 9844 3295 9843 3347 9842
TIME...MOT...LOC 1018Z 284DEG 26KT 3308 9814
30Local storm report, Mar 17, 5:38 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
538 AM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM HAIL RED OAK 32.52N 96.80W
03/17/2016 E0.75 INCH ELLIS TX TRAINED SPOTTER
PENNY HAIL IN RED OAKSpecial weather statement, Mar 17, 5:38 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
538 AM CDT THU MAR 17 2016
TXZ091-102-171130-
MONTAGUE TX-WISE TX-
538 AM CDT THU MAR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WISE AND SOUTHERN
MONTAGUE COUNTIES UNTIL 630 AM CDT...
AT 538 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SUNSET...OR 9 MILES SOUTH OF BOWIE...MOVING NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOWIE...ALVORD...ST. JO...CHICO...FORESTBURG AND SUNSET.
LAT...LON 3344 9749 3343 9739 3336 9739 3329 9788
3337 9792 3343 9792 3344 9796 3346 9797
3390 9756 3392 9749
TIME...MOT...LOC 1038Z 244DEG 34KT 3342 9784
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 1:39 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 36 min |
| Mar 17, 2:13 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 62 min |
| Mar 17, 3:22 AM CDT | Special Weather Statement | FWD | Parker | 38 min |
| Mar 17, 3:30 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 30 min |
| Mar 17, 3:54 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 66 min |
| Mar 17, 4:35 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 55 min |
| Mar 17, 4:41 AM CDT | Special Weather Statement | FWD | Wise | 49 min |
| Mar 17, 5:14 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Kaufman | 46 min |
| Mar 17, 5:19 AM CDT | Special Weather Statement | FWD | Jack, Wise | 41 min |
| Mar 17, 5:26 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 49 min |
| Mar 17, 5:38 AM CDT | Special Weather Statement | FWD | Montague | 52 min |
| Mar 17, 5:43 AM CDT | Tornado Warning | FWD | Parker | 21 min |
| Mar 17, 6:16 AM CDT | Special Weather Statement | FWD | Cooke | 44 min |
| Mar 17, 6:29 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 46 min |
| Mar 17, 7:08 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 67 min |
| Mar 17, 7:45 AM CDT | Special Weather Statement | FWD | Wise | 45 min |
| Mar 17, 7:57 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 63 min |
| Mar 17, 8:05 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 43 min |
| Mar 17, 8:35 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Wise | 40 min |
| Mar 17, 8:39 AM CDT | Severe Thunderstorm Warning | FWD | Lamar | 36 min |
| Mar 17, 9:06 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 39 min |
| Mar 17, 9:09 AM CDT | Special Weather Statement | FWD | Denton | 51 min |
| Mar 17, 9:19 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 26 min |
| Mar 17, 9:26 AM CDT | Special Weather Statement | FWD | Denton | 49 min |
| Mar 17, 9:31 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 59 min |
| Mar 17, 9:32 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 31 min |
| Mar 17, 9:38 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 52 min |
| Mar 17, 9:43 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 62 min |
| Mar 17, 9:55 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Mar 17, 10:16 AM CDT | Special Weather Statement | FWD | Hunt | 44 min |
| Mar 17, 10:17 AM CDT | Special Weather Statement | FWD | Collin | 43 min |
| Mar 17, 10:22 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 38 min |
| Mar 17, 10:28 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 47 min |
| Mar 17, 10:49 AM CDT | Special Weather Statement | FWD | Delta, Hopkins | 41 min |
| Mar 17, 11:03 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 27 min |
| Mar 17, 11:09 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 34 min |
| Mar 17, 11:44 AM CDT | Special Weather Statement | FWD | Hunt | 46 min |
| Mar 17, 11:50 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 40 min |
| Mar 17, 12:04 PM CDT | Special Weather Statement | FWD | Henderson | 41 min |
| Mar 17, 12:29 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 46 min |
| Mar 17, 1:13 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.